# SDR AWXA200300103

- Difficulty date: January 8, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65566551
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A 1/2 INCH CRACK WAS FOUND ON THE AFT CARGO COMPARTMENT DOOR OPENING AFT TORQUE BOX WEB COVER. MAINTENANCE REMOVED CRACKED AFT CARGO COMPARTMENT DOOR OPENING AFT TORQUE BOX WEB; FABRICATED A NEW REPLACEMENT TORQUE BOX WEB PER DWG 65-56655, SHT 1; INSTALLED NEW REPLACEMENT WEB IAW B737-300 SRM 51-40-02, PG. 1-6, 38, FIG. 8 AND PG. 42, FIG. 10.
